# SDR IPXA11669985

- Difficulty date: October 11, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 41,596 hours, 13,053 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51212
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, M/D STA 1540 LBL 75.25" TO LBL 78" FLOORBEAM FWD FACE UPPER CHORD FOUND CORROSION.  REPAIRED IAW HX RS NR R-53-65-37243 REV A & EO B767-5310-44767-A, ORIGINAL THICKNESS IS 0.150", CORROSION BLENDED OUT AREA IS DEPTH 0.084" X WIDTH 2" X LENGTH 8", CLASSIFIED AS A MAJOR REPAIR.
